# SDR RAIA00509041

- Difficulty date: September 25, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 17,670 hours, 16,386 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Cabin Cooling
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 3504 - PIT - SMOKE IN CABIN WHILE AT GATE.  MAINTENANCE PERFORMED OPS CHECK OF COOLING SYSTEM AND SECURED LOOSE CLAMP.  NO SMOKE FOUND.
